Change search
ReferencesLink to record
Permanent link

Direct link
Time-dependent exact solutions of the nonlinear Kompaneets equation
Responsible organisation
2010 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 43, no 50Article in journal (Refereed) Published
Abstract [en]

Time-dependent exact solutions of the Kompaneets photon diffusion equation are obtained for several approximations of this equation. One of the approximations describes the case when the induced scattering is dominant. In this case, the Kompaneets equation has an additional symmetry which is used for constructing some exact solutions as group invariant solutions.

Place, publisher, year, edition, pages
IOP Publishing Ltd , 2010. Vol. 43, no 50
Keyword [en]
Kompaneets photon diffusion equation, symmetries, group invariant solution, exact solution
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:bth-7530DOI: 10.1088/1751-8113/43/50/502001Local ID: diva2:835154
Online at from: 2012-09-18 Created: 2011-06-22 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

fulltext(133 kB)37 downloads
File information
File name FULLTEXT01.pdfFile size 133 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text
In the same journal
Journal of Physics A: Mathematical and Theoretical
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 37 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link